# SDR MWEA97793

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 2 CHAFED AREAS ON LEFT FUSELAGE SKIN AT STATION 813 BETWEEN LONG 25 TO 26L AND LONG 20 TO 21L.  MTC REPAIRED IAW SRM 53-04 FIG 38 SHEET 29.
